# SDR ASAA2024112454307

- Difficulty date: November 24, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A550526
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 440 AT 0 BUTLINE HOLE BE FOUND ENLONGATED. GROUNDED - YES. CUT OUT DAMAGE IAW B737-900ER SRM 53-00-51-2R-1. FABRICATED REPAIR ANGLES, FILLER AND SHIMS IAW B737-900ER SRM 53-00-51-2R-1. ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED REPAIR ANGLES, FILLER, SHIMS AND BRACKETS IAW B737-900ER SRM 51-40-02 AND B737-900ER 53-00 -51-2R-1.
